I've been on since early December. Unfortunately, I continue to have nausea several days. However, I find that taking the pills with a light meal (for breakfast it's Greek yogurt and a fruit or toast) helps. Also, if I stay moving around it is less troublesome as well. I think about it less. Another thing is that I drink colder water when I start to feel nauseous and that helps me too.
Been on since Oct. 29 and I still get waves of nausea. Every once in a while I even puke. :-( But mostly I am like the person who commented above -- I drink a lot of wathter, eat pretzels, etc. I also had one person tell me she takes Bonine during the day and Dramamine at night (they are "sea sick" meds but also help with nausea). I thought that was a GREAT suggestion.
- Contrave Information for Consumers
- Contrave Information for Healthcare Professionals (includes dosage details)
- Side Effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jan 2015 • 1 answer
Posted 19 Mar 2015 • 3 answers
Posted 25 Aug 2015 • 3 answers
I haven't started Contrave yet. I am more hesitant because I don't know what to eat when it comes to
Posted 14 Dec 2016 • 1 answer
Posted 19 days ago • 0 answers